HUSCAP logo Hokkaido Univ. logo

Hokkaido University Collection of Scholarly and Academic Papers >
Graduate School of Science / Faculty of Science >
Peer-reviewed Journal Articles, etc >

Double coverings of arrangement complements and 2-torsion in Milnor fiber homology

Files in This Item:
Eur. J. Math.6-3_1097-1109.pdf259.49 kBPDFView/Open
Please use this identifier to cite or link to this item:

Title: Double coverings of arrangement complements and 2-torsion in Milnor fiber homology
Authors: Yoshinaga, Masahiko Browse this author →KAKEN DB
Keywords: Hyperplane arrangements
Milnor fiber
Aomoto complex
Transfer map
Issue Date: Sep-2020
Publisher: Springer
Journal Title: European Journal of Mathematics
Volume: 6
Issue: 3
Start Page: 1097
End Page: 1109
Publisher DOI: 10.1007/s40879-019-00387-8
Abstract: We prove that the mod 2 Betti numbers of double coverings of a complex hyperplane arrangement complement are combinatorially determined. The proof is based on a relation between the mod 2 Aomoto complex and the transfer long exact sequence. Applying the above result to the icosidodecahedral arrangement (16 planes in the three-dimensional space related to the icosidodecahedron), we conclude that the first homology of the Milnor fiber has non-trivial 2-torsion.
Rights: The final publication is available at
Type: article (author version)
Appears in Collections:理学院・理学研究院 (Graduate School of Science / Faculty of Science) > 雑誌発表論文等 (Peer-reviewed Journal Articles, etc)

Submitter: 吉永 正彦

Export metadata:

OAI-PMH ( junii2 , jpcoar_1.0 )

MathJax is now OFF:


 - Hokkaido University